# SDR DHL2007788522

- Difficulty date: April 24, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 790-840
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK BBL 24L FROM BS 790 - 840 SHOWS CORROSION.  FOUND SEAT TRACK CORRODED OUT OF LIMITS IAW B727 SRM 53-10-1 FIG 3.  REMOVED SEAT TRACK SECTION AT MAIN CARGO DECK STA 759.45L - 852.45L BBL24L IAW B727 SRM 51-30-2.  FABRICATED NEW SEAT TRACK MAT USED PO NR 7191218 P/N BAC1520-841-7178-T6 DIM 96" LONG IAW B727 SRM 53-10-5 FIG 2 AND 51-30-5.  OK TO TREAT AND PRIME AREA AND PART.  TREATED AND PRIMED PART AND AREA IAW B727 SRM 51-10-2.  OK TO INSTALL SEAT TRACK.  INSTALLED NEW SEAT TRACK IAW B727 SRM 51-30-2 AND 53-10-5 FIG 2.
